I believe it can be possible.
I have been researching and reading and the following points may prove for you to experience what you did:
*It takes 15 minutes to administer the drug, therefore you are exposed for that amount of time.-
*It is for cancer, meaning it is a strong medication.-
*Patients are given medication for nausea and vomiting after being given the IV.-
All of the above leads me to believe it is possible, specially due to the amount of time you are exposed to administering the medication.-
I hope you get well soon,
- Epirubicin Information for Consumers
- Epirubicin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Epirubicin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Apr 2010 • 3 answers
I really need help, and not sure what to do..I don't trust myself. I am a "health care professional?
Posted 24 Jun 2011 • 5 answers
My doctor has prescribed Ondansetron for the nausea caused by gallstones. My healthcare provider now
Posted 23 Feb 2012 • 3 answers
Posted 12 Aug 2012 • 6 answers
Posted 21 Sep 2013 • 2 answers